# SDR 2017FA0000153

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: General aviation
- Aircraft: N302CA
- Make and model: Tecnam P2006T
- Aircraft serial: 070
- Aircraft time: 1,370 hours
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 3210 · Main Landing Gear
- Part: Stay
- Part number: 2681300002
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,370 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR STAY WAS BROKEN ON THE MAIN DOOR LINKAGE SIDE.
